| Model Number |
5456 |
| Medical Device Problem Code |
No Pacing (3268)
| Health Effect - Clinical Codes |
Fatigue (1849); Syncope/Fainting (4411)
| Date of Event |
06/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the loss of pacing was observed on the device.Dislodgement of the right ventricular (rv) lead was suspected.During revision, the rv lead was repositioned but loss of pacing was observed.The device was explanted and replaced to resolve the event.The patient was stable and there were no adverse consequences.
Additional Manufacturer Narrative
The field complaint of no pacing was confirmed.The device was above the elective replacement indicator (eri) upon receipt.The device was unable to produce an output.Manufacturing investigation was performed, and the results indicated that all physical connections were normal.The cause of the pacing issue is consistent with an integrated circuit anomaly.Longevity assessment was performed, and the device was in the normal range of operation with appropriate remaining longevity.